MAUDE Adverse Event Report: CORDIS US CORP AVANTI; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS US CORP AVANTI; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Catalog Number 504611X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the check valve of an 11f 11cm avanti+ catheter sheath introducer (csi) came out with the sinus catheter, and there was no way to prevent back bleeding and substantial blood loss other than quickly removing the rest of the catheter from the patient.There was no reported patient injury.This failure occurred when removing coronary sinus catheters at the conclusion of the case.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
 
Event or Problem Description
As reported, the hemostasis valve of an 11f 11cm avanti+ catheter sheath introducer (csi) separated from the catheter and was noted on the coronary sinus catheter after removal and there was no way to prevent back bleeding and substantial blood loss other than quickly removing the rest of the catheter prematurely from the patient.There was no reported patient injury.This failure occurred when removing coronary sinus catheters at the conclusion of the case.The catheter was prepped correctly by the or staff.The procedure was already complete when this event occurred.The device was discarded and will not be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, the hemostasis valve of an 11f 11cm avanti+ catheter sheath introducer (csi) separated from the catheter and was noted on the coronary sinus catheter after removal and there was no way to prevent back bleeding and substantial blood loss other than quickly removing the rest of the catheter prematurely from the patient.There was no reported patient injury.This failure occurred when removing coronary sinus catheters at the conclusion of the case.The catheter was prepped correctly by the or staff.The procedure was already complete when this event occurred.The device was discarded and will not be returned for evaluation.A product history record (phr) review of lot 18500965 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿hemostasis valve/hub ¿ separated¿ could not be returned because the device was not returned and images were not provided.The exact cause of the separation cannot be determined, and handling factors and device incompatibility cannot be excluded.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), ¿hold the sheath in place when inserting, positioning, or removing the catheter.The suture collar may be used as a temporary suture site.¿ in addition, the ifu states, ¿a catheter sheath introducer (csi) facilitates percutaneous entry of an intravascular device.Color coding indicates the french size of the largest intravascular device that will pass through the csi.The availability of french sizes varies per product line.Refer to product catalog for availability.¿ based on the available information, there is no evidence to suggest the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
AVANTI
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS US CORP
14021 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23709074
Report Number9616099-2025-01928
Device Sequence Number10670371
Product Code DRE
UDI-Device Identifier10705032010252
UDI-Public(01)10705032010252(17)280831(10)18500965
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number504611X
Device Lot Number18500965
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/05/2025
02/09/2026
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date12/30/2025
02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown